STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Back to Search Results |
| Catalog Number |
2872000012 |
| Medical Device Problem Code |
Difficult or Delayed Positioning (1157)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device was not made available by the customer.
Event or Problem Description
It was reported that there was near miss injury with a user due to the weight of the isotour mattress during cleaning, but no adverse consequence or clinically relevant delay in treatment was reported.